Medical Knowledge and Information


Q: I have been taking (Telmisartan) Micardis 40mg for about 5 years. It was prescribed to me as a precautionary measure when I went to work in the middle east as my employer didn't want any 'issues'.

I have already cut the dose in half and suffered no ill effects. I would really like to come off the medication completely but the doctors I have seen say that it is a drug that must be continued... forever!

Is this true?

I have maintained a record of my blood pressure and it is normal. I am a male, 51 years old, approximatly 5ft 6ins tall, and weight is 70 kgs. No other health issues.

Symptoms:  None

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

Q: Can you solve this medical mystery? I had a ct of the abdomen and the radiologist found diffuse hyperattenuation of t...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon